Splitting subspaces and acausal spectral factors

Michaletzky, György and Ferrante, A. (1995) Splitting subspaces and acausal spectral factors. JOURNAL OF MATHEMATICAL SYSTEMS ESTIMATION AND CONTROL, 5 (3). pp. 1-26.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/824

Update Item Update Item